|Scultra ended my assistance program
May 8, 2009
Hi, I've been a recipient of Sculptra's Patient Assistance program for over four years, and I still qualify due to my income and health status. Last week, Scupltra denied my recent application and told me that I'd reached my maximum allowance and that the program has ended for me, as 'this was not intended to be an ongoing program'. What the heck am I to do? The injections from four years ago are beginning to disappear and I need more Scupltra to maintain a healthy appearance. Otherwise, my face will begun gaunt again and my depression will get worse. I cannot afford Sculptra,due to my income from Social Security. Thanks for responding!
| Response from Dr. Pierone
I suggest that you ask your doctor to contact the company and ask for an exception request from the company. They may ask for a current photograph to demonstrate need for the Sculptra, but it is certainly worth the effort. We have had success in obtaining Sculptra for patients with severe lipoatrophy by putting in the extra effort. Let us know how things work out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Vitamins Should I Take For Hpv?
- What Is The Chlamydia And Gonorrhea Test Called?
- What Happens If You Get Reinfected With Chlamydia?
- What Can Be Done To Rid The Pain Of Nerve Damage From Shingles?
- Typical Acute Retroviral Syndrome Disease Progression
- What If I Test Positive For Chlamydia After Exposure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.